Signed total distance k -domatic numbers of graphs

S. M. Sheikholeslami; L. Volkmann

Matematički Vesnik (2013)

  • Volume: 65, Issue: 253, page 387-393
  • ISSN: 0025-5165

How to cite


S. M. Sheikholeslami, and L. Volkmann. "Signed total distance $k$-domatic numbers of graphs." Matematički Vesnik 65.253 (2013): 387-393. <>.

author = {S. M. Sheikholeslami, L. Volkmann},
journal = {Matematički Vesnik},
keywords = {signed total distance -dominating function; signed total distance -domination number},
language = {eng},
number = {253},
pages = {387-393},
publisher = {Društvo matematičara Srbije},
title = {Signed total distance $k$-domatic numbers of graphs},
url = {},
volume = {65},
year = {2013},

AU - S. M. Sheikholeslami
AU - L. Volkmann
TI - Signed total distance $k$-domatic numbers of graphs
JO - Matematički Vesnik
PY - 2013
PB - Društvo matematičara Srbije
VL - 65
IS - 253
SP - 387
EP - 393
LA - eng
KW - signed total distance -dominating function; signed total distance -domination number
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.